# SDR DL76G080371

- Difficulty date: March 13, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N1612T
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 32,070 hours, 4,635 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY LIGHTS AT 1A, 2A, 4A, 3G, 17G ARE INOP.  RELAMPED SEAT EMERGENCY LIGHTS AT SEATS 1A, 2A, 4A, 3G, AND 17G, NO FAULTS NOTED ON OPS CHECK IAW B767-300 AMM 33-51-10.
